Our expert says:
There are many appetite suppressants that do suppress your appetite but most of these product contain epinephrine, synephrine or some other version of epinephrine. The negative side-effects of epinephrine include dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc. In addition, the epinephrine may also interfere with the working of contraceptive pills if you should be using them, so be careful. Many of these products have been banned in many countries because of their negative side-effects, which include addiction and dependence. The irony is that all these products are sold in conjunction with a very-low-energy diet and it is usually the diet that causes the weight loss, not the pills. To lose sensibly weight you need to basically change your lifestyle. Reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet' and then on 'Slimming Diet' for a copy of such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). While you are on the ‘Weight loss' site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc) by surfing on this site.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.